Four first responders in Florida required medical attention after responding to a call for overdose and being exposed to deadly Fentanyl while trying to save a life.

Four Florida First Responders Transported To Hospital After Fentanyl Exposure On Overdose Call

Two Levy County Deputies, a Corporal and a Patrol Deputy along with two Levy County Department of Public Safety members, a Firefighter Paramedic and a Firefighter EMT were injured last night around 8 p.m. The were exposed to Fentanyl while responding to an overdose call in Bronson. All four first responders required advanced medical treatment at a local hospital and are expected to make a full recovery.

Four first responders in Florida required medical attention after responding to a call for overdose and being exposed to deadly Fentanyl while trying to save a life.

Two Levy County Deputies along with two Levy County Department of Public Safety members, a Firefighter Paramedic, and a Firefighter EMT were injured on Wednesday around 8 p.m.

They were exposed to Fentanyl while responding to an overdose call in Bronson. All four first responders required advanced medical treatment at a local hospital and are expected to make a full recovery.

Law enforcement and EMS personnel responded to 9790 NE 92 Place east of Bronson to a report of female suffering from an overdose.

In the news: Judge Blocks Part Of Florida’s Stop WOKE Act

“This is the 28th response to this same address for various law enforcement matters since 2014. Deputies and EMS personnel were treating the patient when one deputy was overcome by a Fentanyl exposure and passed out.,” according to Levy County Sheriff’s Office.

EMS personnel immediately went to the deputies aid and administered Narcan to resuscitate him.

Shortly after, the second deputy and both EMS personnel began suffering from Fentanyl exposure. All four affected first responders required transport for treatment and observation at a local hospital.

One EMS first responder was exposed while simply removing his protective equipment after the affected individuals had been transported. A total of four EMS vehicles and multiple law enforcement personnel responded to this extremely chaotic scene.

Two Levy County first responder vehicles now require expert decontamination before they can be put back into service.

Fentanyl, a deadly synthetic sedative 50-100 times stronger than morphine and heroin is toxic to humans and even in minute doses is known to cause death.

A person does not need to inject, smoke or inhale the drug to be affected. A minuscule amount, light enough to become airborne that comes into contact with a person’s skin can cause an overdose.

Fentanyl has grown in popularity amongst drug addicts because of its potency and how readily available it has become.

Each time EMS or Law Enforcement is called to overdose cases they are at great risk of deadly exposure.

Visit Tampafp.com for PoliticsTampa Area Local NewsSports, and National Headlines. Support journalism by clicking here to our GiveSendGo or sign up for our free newsletter by clicking here

Android Users, Click Here To Download The Free Press App And Never Miss A Story. Follow Us On Facebook Here Or Twitter Here.

Copyright 2022 The Free Press, LLC, tampafp.com. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Advertisement

Login To Facebook From Your Browser To Leave A Comment